# SDR AALA2018053089009

- Difficulty date: May 25, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D57570322002
- Part serial: A5158
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE INBOARD FLAP HOUSING OF THE INTERCONNECTING STRUT ON THE LEFT WING.  REPLACED THE INTERCONNECTING STRUT IAW AMM 27-51-44-400-001, AND OPS TESTED IAW AMM 27-54-00-710-001A.  ADJUSTMENT AND OPS TESTED OK.
